RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 1999, Issue 3, Pages 49–55 (Mi mp40)  

This article is cited in 2 scientific papers (total in 2 papers)

Математический мир

Феликс Клейн и его эрлангенская программа

N. Kh. Rozov


Full text: PDF file (109 kB)

Document Type: Научно-популярный, образовательный материал

Citation: N. Kh. Rozov, “Феликс Клейн и его эрлангенская программа”, Mat. Pros., Ser. 3, 3, MCCME, Moscow, 1999, 49–55

Citation in format AMSBIB
\Bibitem{Roz99}
\by N.~Kh.~Rozov
\paper Феликс Клейн и его эрлангенская программа
\serial Mat. Pros., Ser.~3
\yr 1999
\vol 3
\pages 49--55
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp40}


Linking options:
  • http://mi.mathnet.ru/eng/mp40
  • http://mi.mathnet.ru/eng/mp/v3/s3/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Rogozinnikov, “O svyazi geometricheskikh svoistv krivykh so svoistvami ikh grupp dvizhenii”, Tr. IMM UrO RAN, 16, no. 3, 2010, 227–233  mathnet  elib
    2. E. A. Rogozinnikov, “O vozmozhnosti postroeniya krivoi po zadannoi gruppe gomeomorfizmov”, Tr. IMM UrO RAN, 18, no. 3, 2012, 218–229  mathnet  elib
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:1281
    Full text:610

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018